# SDR IPXA2014012481527

- Difficulty date: January 21, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 3 Nacelle
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

LEVEL 3, NR 3 ENGINE FIRE ON LANDING BETWEEN 80 TO 60KTS.  ENGINE SHUTDOWN IAW CHECKLIST.  NO FIRE INDICATION VERIFIED.  PERFORMED VISUAL INSPECTION OF FIRE LOOPS, & FUEL LINES.   PERFORMED TASK 26-11-04 FIG 103, & FIM 26-11-04.  LOOPS CHECKED GOOD. R & R NR 3 FIRE DETECTOR CONT UNIT. RAN ENGINE FWD AND THRUST. ALL CHECKED OK.
